# SDR DALA2019123007610

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 62,370 hours, 22,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51. OPS CHECKED NORMAL.
